American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Julien Marché and Thierry Paul. Toeplitz operators in TQFT via skein theory. Trans. Amer. Math. Soc. 367 (2015) 3669-3704.
Abstract, references, and article information   
View Article: PDF

[2] Patrick Gérard and Sandrine Grellier. An explicit formula for the cubic Szeg\H{o} equation. Trans. Amer. Math. Soc. 367 (2015) 2979-2995.
Abstract, references, and article information   
View Article: PDF

[3] Miroslav Engliš and Harald Upmeier. Asymptotic expansions for Toeplitz operators on symmetric spaces of general type. Trans. Amer. Math. Soc. 367 (2015) 423-476.
Abstract, references, and article information   
View Article: PDF

[4] Karlheinz Gröchenig and Joachim Toft. The range of localization operators and lifting theorems for modulation and Bargmann-Fock spaces. Trans. Amer. Math. Soc. 365 (2013) 4475-4496.
Abstract, references, and article information   
View Article: PDF

[5] G. J. Murphy. Representation and index theory for Toeplitz operators. Trans. Amer. Math. Soc. 362 (2010) 3911-3946. MR 2608391.
Abstract, references, and article information   
View Article: PDF

[6] Maurice Duits and Kurt Johansson. Powers of large random unitary matrices and Toeplitz determinants. Trans. Amer. Math. Soc. 362 (2010) 1169-1187. MR 2563725.
Abstract, references, and article information   
View Article: PDF

[7] Jingbo Xia. A characterization of compact perturbations of Toeplitz operators. Trans. Amer. Math. Soc. 361 (2009) 5163-5175. MR 2515807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. Kouchekian and V. A. Prokhorov. On estimates for the ratio of errors in best rational approximation of analytic functions. Trans. Amer. Math. Soc. 361 (2009) 2649-2663. MR 2471933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Miroslav Englis. Berezin transforms on pluriharmonic Bergman spaces. Trans. Amer. Math. Soc. 361 (2009) 1173-1188. MR 2457394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Miroslav Englis. Toeplitz operators and localization operators. Trans. Amer. Math. Soc. 361 (2009) 1039-1052. MR 2452833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Wojciech Matysiak and Pawel J. Szablowski. Generalized stationary random fields with linear regressions - an operator approach. Trans. Amer. Math. Soc. 360 (2008) 3909-3919. MR 2386251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Aline Bonami, Sandrine Grellier and Mohammad Kacim. Truncations of multilinear Hankel operators. Trans. Amer. Math. Soc. 360 (2008) 1377-1390. MR 2357699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Richard W. Carey and Joel D. Pincus. Steinberg symbols modulo the trace class, holonomy, and limit theorems for Toeplitz determinants. Trans. Amer. Math. Soc. 358 (2006) 509-551. MR 2177029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Raúl E. Curto and Woo Young Lee. $k$-hyponormality of finite rank perturbations of unilateral weighted shifts. Trans. Amer. Math. Soc. 357 (2005) 4719-4737. MR 2165385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Michael A. Dritschel and Hugo J. Woerdeman. Outer factorizations in one and several variables. Trans. Amer. Math. Soc. 357 (2005) 4661-4679. MR 2156726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Boo Rim Choe, Hyungwoon Koo and Young Joo Lee. Commuting Toeplitz operators on the polydisk. Trans. Amer. Math. Soc. 356 (2004) 1727-1749. MR 2031039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Caixing Gu. On a class of jointly hyponormal Toeplitz operators. Trans. Amer. Math. Soc. 354 (2002) 3275-3298. MR 1897400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] In Sung Hwang and Woo Young Lee. Hyponormality of trigonometric Toeplitz operators. Trans. Amer. Math. Soc. 354 (2002) 2461-2474. MR 1888332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Karel Stroethoff and Dechao Zheng. Algebraic and spectral properties of dual Toeplitz operators. Trans. Amer. Math. Soc. 354 (2002) 2495-2520. MR 1885661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Sergio Albeverio and Konstantin A. Makarov. Ahiezer-Kac type Fredholm determinant asymptotics for convolution operators with rational symbols. Trans. Amer. Math. Soc. 353 (2001) 1985-1993. MR 1813603.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Albrecht Böttcher and Yuri I. Karlovich. Toeplitz operators with PC symbols on general Carleson Jordan curves with arbitrary Muckenhoupt weights. Trans. Amer. Math. Soc. 351 (1999) 3143-3196. MR 1650069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Leiba Rodman, Ilya M. Spitkovsky and Hugo J. Woerdeman. Carathéodory-Toeplitz and Nehari problems for matrix valued almost periodic functions. Trans. Amer. Math. Soc. 350 (1998) 2185-2227. MR 1422908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Dechao Zheng. Commuting Toeplitz operators with pluriharmonic symbols. Trans. Amer. Math. Soc. 350 (1998) 1595-1618. MR 1443898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Olof J. Staffans. Quadratic optimal control of stable well-posed linear systems. Trans. Amer. Math. Soc. 349 (1997) 3679-3715. MR 1407712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Douglas R. Farenick and Woo Young Lee. Hyponormality and spectra of Toeplitz operators. Trans. Amer. Math. Soc. 348 (1996) 4153-4174. MR 1363943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Huiping Li and Daniel H. Luecking. BMO on strongly pseudoconvex domains: Hankel operators, duality and $\overline\partial$-estimates . Trans. Amer. Math. Soc. 346 (1994) 661-691. MR 1273537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Takahiko Nakazi and Katsutoshi Takahashi. Hyponormal Toeplitz operators and extremal problems of Hardy spaces . Trans. Amer. Math. Soc. 338 (1993) 753-767. MR 1162103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Norberto Salinas. Toeplitz operators and weighted Wiener-Hopf operators, pseudoconvex Reinhardt and tube domains . Trans. Amer. Math. Soc. 336 (1993) 675-699. MR 1093217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Alan McIntosh and Tao Qian. Fourier multipliers on Lipschitz curves . Trans. Amer. Math. Soc. 333 (1992) 157-176. MR 1062194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Karel Stroethoff and De Chao Zheng. Toeplitz and Hankel operators on Bergman spaces . Trans. Amer. Math. Soc. 329 (1992) 773-794. MR 1112549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2